# SDR AALA201606299005

- Difficulty date: June 28, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A321-231
- Aircraft serial: 6569
- Aircraft time: 4,270 hours, 1,671 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS NOT GROUNDED.  R4 DOOR ASSIST BOTTLE PRESSURE IN YELLOW RANGE.  SERVICED ASSIST BOTTLE TO GREEN RANGE IAW AMM 52-10-00-614-001-A.
